# SDR SWAA2021121347565

- Difficulty date: November 25, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 561BB UPPER & LOWER SKINS IS DELAMINATED AT O/B HONEYCOMB BAY. (MARKED) ; / [01] PART/MATERIAL IDENTIFIED PER SRM 57-51-01-0I-1 FIG 3 TABLE 3 ITEM 9. DELAMINATION EXCEEDS ALLOWABLE LIMITS AS GIVEN IN SRM 57-51-01-1A-1 PARA 4 A. REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-3 AS GIVEN IN SRM 57-51-01-2R-1 PARA 4 D TABLE 201; [02] VALIDATED REPAIR PER SRM 51-70-05-2R-3;
